# SDR 98ZZZX3972

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - SEAT TRACK RAIL, STA 252.33, FRAMES 20-20A, LT INBOARD CORRODED AND WORN BEYOND LIMITS. REPLACED FORWARD SECTION OF SEAT RAIL 87 INCHES TOTAL AND SPLICED PER SRM 53-00-32, PAGE 202.
